# SDR SIMA20220204005

- Difficulty date: February 4, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N227NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000543
- Aircraft time: 14,660 hours, 9,699 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 AFT GALLEY CENTER SHEAR PANEL HAS CORROSION (LEVEL 2 CORROSION) -C/A-RAR CENTER SHEAR PANEL IN AFT GALLEY IAW EMB 175 SRM 51-41-01, 51-43-03
